# SDR DALA2024042004612

- Difficulty date: March 27, 2024
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 74,619 hours, 28,350 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 6715, THIS ALTERATION REMOVES THE LOWER FORWARD ATG4 ANTENNA. THIS ANTENNA IS NO LONGER USED AND HAS ICA INSPECTIONS THAT CANNOT BE COMPLETED. THE ANTENNA IS REMOVED AND A FILLER IS INSTALLED AT THE SKIN CUTOUT. REMAINING INTERNAL STRUCTURE IS REMOVED OR TRIMMED.    REMOVED ANTENNA AND FABRICATED AND INSTALLED FILLERS PER ER/A 616872-14. (LP 0264972)
